MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK VAR/VAL 8DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK VAR/VAL 8DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1252
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient revised due to corrosion of the oblong taper of the profemur cocr modular neck where it seated in the pocket of the profemur titanium stem.(right hip).

Brand Name
PROFEMUR NECK VAR/VAL 8DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11957092
Report Number3010536692-2021-00318
Device Sequence Number19756144
Product Code JDI
UDI-Device IdentifierM684PHAC12521
UDI-PublicM684PHAC12521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1252
Device Catalogue NumberPHAC1252
Device Lot Number1451354
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/18/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;